# SDR EE4Y2021122414725

- Difficulty date: December 24, 2021
- Submitted: December 24, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 02556
- Aircraft time: 47,515 hours, 34,783 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION PER TASK CARD NO 534107-01-1-001_P1-OP-UP/0, IT WAS FOUND AT AFT CARGO COMPARTMENT AT FR59 BETWEEN STGR 35RH AND STGR 44 INBD UPPER FLANGE WITH CORROSION AND VERTICAL FLANGE BETWEEN STGR 41RH AND STGR 43RH WITH EXISTING REWORK.. DUE THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER DOSSIER NUMBER 80982397 GUIDELINES . FOR ADDITIONAL DETAILS SEE COOPESA  ENGINEERING ORDER NO COO-EO-2021-14185 ,JOB A1K273 ITEM 1-92
